1 doctor weighed in:

I fainted twice during 2 min for a few sec. I take 5-htp and l-tyrosine. Could these be cause of fainting? I have mvp and discircul. Encephalopathy.

1 doctor weighed in
Dr. Umesh Patel
Preventive Medicine

In brief: Dysautonomia - MVP

If your doctors have not found any cause of the symptoms, you may have dysautonomia which is associated with mitral valve prolapse syndrome - neither are usually life threatening but both cause patients anxiety about their symptoms.
Perhaps a cardiologist can help you. Read dr. Richard hoffman's book on mvp on amazon.Com. Increase fluid and salt intake, try magnesium supplements.

In brief: Dysautonomia - MVP

If your doctors have not found any cause of the symptoms, you may have dysautonomia which is associated with mitral valve prolapse syndrome - neither are usually life threatening but both cause patients anxiety about their symptoms.
Perhaps a cardiologist can help you. Read dr. Richard hoffman's book on mvp on amazon.Com. Increase fluid and salt intake, try magnesium supplements.
Dr. Umesh Patel
Dr. Umesh Patel
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available